# SDR USAA2012013000008

- Difficulty date: December 12, 2011
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072270
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - 2 CRACKS IN FUSELAGE FRAME AT BS 440, S22R.  REPLACED FUSELAGE FRAME AT BS 440, S22R IAW B737-300 SRM 51.40.02.0G FIG 8, 12.
